# SDR AWXA0001220

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3760716
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 FWD PRESS. BLKHD AFT SIDE LBL 5.7 WL 185 1 1/2 CRACK IN RADIUS OF VERT. CHORD O/B SIDE. REMOVED DAMAGED SECTION IAW SRM 53-10-08; FABED REPAIR PARTS, FILLERS IAW 53-10-08; REMOVED AND REINSTALLED ADJACENT STRUCTURE IAW 51-40-02; REINSTALLED REPAIR PARTS.
